# SDR HSYA2010072110

- Difficulty date: July 20, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 25,498 hours, 31,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 25,498 hours, 31,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800/9600 HOUR STRUCTURAL INSP THE FOLLOWING ITEM WAS FOUND. RT LOWER WINDOW FRAME RAIL-STA 30 HAS CORROSION DAMAGE. REMOVED CORROSION, TREATED AREA AND INSTALLED DOUBLER FABRICATED FROM 2024 T3 .063-SIZE (7" X 4"). REPAIRED IAW ENGINEERING REPORT NR 8434-1 REV IR.
